# SDR ASAA2015072912630

- Difficulty date: July 29, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 25,184 hours, 7,785 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11208
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 25,721 hours, 8,151 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED WITH RECALL, EXTINGUISHES WITH MASTER CAUTION RESET.   ACFT GROUNDED.  REPLACED THE FWD CABIN ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21-00-801 AND AMM 21-61-21-400-801.  BITE CHECK OF THE PACK/ZONE TEMPERATURE CONTROLLERS PASSES WITHOUT FAULTS.  THE NEW VALVE LEAK CHECKED GOOD.
